# SDR JJBA20240115011

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500931
- Aircraft time: 40,630 hours, 26,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO FUSELAGE FRONT FAIRING LH EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT HOUSING. OPS CHECK SAT.
